A result on B 1 -groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 95-98.
@article{RSMUP_1995__94__95_0,
     author = {Bican, Ladislav and Rangaswamy, K. M.},
     title = {A result on $B_1$-groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {95--98},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     zbl = {0857.20036},
     mrnumber = {1370905},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__95_0/}
}
TY  - JOUR
AU  - Bican, Ladislav
AU  - Rangaswamy, K. M.
TI  - A result on $B_1$-groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1995
DA  - 1995///
SP  - 95
EP  - 98
VL  - 94
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1995__94__95_0/
UR  - https://zbmath.org/?q=an%3A0857.20036
UR  - https://www.ams.org/mathscinet-getitem?mr=1370905
LA  - en
ID  - RSMUP_1995__94__95_0
ER  - 
Bican, Ladislav; Rangaswamy, K. M. A result on $B_1$-groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 95-98. http://www.numdam.org/item/RSMUP_1995__94__95_0/

[A] Arnold D., Notes on Butler groups and balanced extensions, Boll. Un. Math. Ital, A(6) 5 (1986), pp. 175-184. | MR 850285 | Zbl 0601.20050

[BS] Bican L. - Salce L., Infinite rank Butler groups, Proc. Abelian Group Theory Conference, Honolulu, Lecture Notes in Math., Springer-Verlag, 1006 (1983), pp. 171-189. | Zbl 0515.20035

[BSS] Bican L. - Salce L. - Stepan J., A characterization of countable Butler groups, Rend. Sem. Mat. Univ. Padova, 74 (1985), pp. 51-58. | Numdam | MR 818715 | Zbl 0583.20041

[D] Dugas M., On some subgroups of infinite rank Butler groups, Rend. Sem. Mat. Univ. Padova, 79 (1988), pp. 153-161. | Numdam | MR 964027 | Zbl 0667.20043

[DR] Dugas M. - Rangaswamy K.M., Infinite rank Butler groups, Trans. Amer. Math. Soc., 305 (1988), pp. 129-142. | MR 920150 | Zbl 0641.20036

[F] Fuchs L., Infinite Abelian groups, vol. I and II, Academic Press, New York (1973) and (1977). | MR 255673 | Zbl 0209.05503

[FM] Fuchs L. - Metelli C., Countable Butler groups, Contemporary Math., 130 (1992), pp. 133-143. | MR 1176115 | Zbl 0769.20025

[MV] Mines R. - Vinsonhaler C., Butler groups and Bext: A constructive view, Contemporary Math., 130 (1992) pp. 289-299. | MR 1176127 | Zbl 0777.20022